MAUDE Adverse Event Report: BIO-RAD MEDICAL DIAGNOSTICS GMBH IH-1000 AUTOMATED ANALYZER SYSTEM

BIO-RAD MEDICAL DIAGNOSTICS GMBH IH-1000 AUTOMATED ANALYZER SYSTEM
Catalog Number 001100
Medical Device Problem Codes Arcing of Electrodes (2289); Arcing (2583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is our combined initial and final report on this incident.
 
Event or Problem Description
The customer reported that he observed blue sparks on his ih-1000 instrument.The sparks came from the piercing module and lasted about 4-5 minutes, and then stopped.Previously, the instrument ran all night with no issues.The customer was advised to shut down the instrument and toggle off the main power switch and not to use the instrument until one of our field service engineers clears the instrument for use.Nobody was harmed by the sparking.The field service engineer was on-site and checked the instrument, specifically the tightening the screws and the position of the ionozer, and the ionisation function.He also performed card piercing cycles wit ionization.On site, the field service engineer found pieces of paper that were stuck on the ionization pins.After cleaning up, tests were made but the issue is not reproducible as it was random and apparently solved with the cleaning.

Brand Name
IH-1000 AUTOMATED ANALYZER SYSTEM
Common Device Name
IH-1000 AUTOMATED ANALYZER SYSTEM
Manufacturer (Section D)
BIO-RAD MEDICAL DIAGNOSTICS GMBH
industriestrasse 1
dreieich, 63303
GM  63303
Manufacturer Contact
martina benkert
industriestrasse 1
dreieich, 63303
GM   63303
MDR Report Key21880139
Report Number9610824-2025-00014
Device Sequence Number8641337
Product Code KSZ
UDI-Device Identifier07611969205493
UDI-Public(01)07611969205493
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
BK170019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number001100
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2025
Initial Report FDA Received Date04/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown